# SDR REXA2021051900327

- Difficulty date: March 8, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: SH670755417
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL AT FWD BULKHEAD HYDRAULIC CONNECTION BRACKET IS CORRODED. - REMOVED L/H FWD BULKHEAD HYD CONNECTION BRACKET REMOVED CORROSION FOUND IN ALLOWABLE LIMITS TREATED AND INSTALL SAME SERVICEABLE BRACKET IAW CRJ 700 SRM 51-40-11-001-001-A01. LEAK CK GOOD. WVAC EMP STAMP #789 MTC
